Estimation for the double Rayleigh distribution based on progressive Type-II censored samples

  • Published : 2009.11.30

Abstract

This paper deals with the estimation based on progressive Type-II censored samples from the double Rayleigh distribution. We derive some estimators of the location and scale parameters of the double Rayleigh distribution based on progressive Type-II censored samples. We compare the proposed estimators in the sense of the mean squared error for various censored samples.

References

  1. Balakrishnan, N. (1989). Approximate MLE of the scale parameter of the Rayleigh distribution with censoring. IEEE Transactions on Reliability, 38, 355-357. https://doi.org/10.1109/24.44181
  2. Dattatreya Rao, A. V. and Narasimham, V. L. (1989). Linear estimation in double Weibull distribution. Sankhya: The Indian Journal of Statistic, 51, 24-64.
  3. Han, J. T. and Kang, S. B. (2006). Estimation for two-parameter Rayleigh distribution based on multiply Type-II censored sample. Journal of the Korean Data & Information Science Society, 17, 1319-1328.
  4. Han, J. T. and Kang, S. B. (2008). Estimation for the double Rayleigh distribution based on multiply Type-II censored samples. Communications of the Korean Statistical Society, 15, 367-378. https://doi.org/10.5351/CKSS.2008.15.3.367
  5. Kang, S. B. (2007). Estimation in a half-triangle distribution based on multiply Type-II censored samples. Journal of the Korean Data & Information Science Society, 18, 793-801.
  6. Kang, S. B., Lee, H. J. and Han, J. T. (2004). Estimation of Weibull scale parameter based on mutiply Type-II censored samples. Journal of the Korean Data & Information Science Society, 15, 593-603.
  7. Lee, H. J., Han, J. T. and Kang, S. B. (2008). Estimation for a triangular distribution based on multiply Type-II censored samples. Journal of the Korean Data & Information Science Society, 19, 319-330.
  8. Son, H. and Woo, J. (2007). Estimating a skewed parameter and reliability in a skew-symmetric double Rayleigh distribution. Journal of the Korean Data & Information Science Society, 18, 1205-1214.
  9. Vasudeva R, A., Dattatreya Rao, A. V. and Narasimham, A. L. (1991). Optimum linear unbiased estimation of the scale parameter by absolute values of order statistics in the double exponential and the double Weibull distributions. Communications in Statistics-Simulation and Computation, 20, 1139-1158. https://doi.org/10.1080/03610919108813000